# SDR ASOA201101668

- Difficulty date: September 8, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 16,526 hours, 11,458 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL BAY FLOOR PANEL CRACKED ON RT SIDE AT FS193. CRACK EXTENDS UNDER ADG PUMP DOUBLER.  REPAIRED IAW GREO 670-53-11-509.
